Skip to Content

Can phentermine cause you to sweat excesivley?

Question is Closed
Report Favorite

Answers (1)

7 May 2010

I have noticed excessive sweating while taking this medication. It's rather annoying but I like to think it means the furnace is burning excess calories :P

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Most of you appear to rave about experiencing great results using Phentermine. I have used?

phentermine under the direction of a weight loss clinic. Unfortunately, I seemed to have developed a very quick tolerance to the 37.5mg administered ...

2 answers 24 Apr 2010

I think I have aniety?

I get nervous by the little things my heart will beat hard ill sweat alot my face will sweat and turn red i sweat through my shirts and i feel ...

2 answers 5 Sep 2013

Should I pop sweat bubble from Fentanyl patch?

I use 100mcg Fentanyl patch and a tegaderm overlay to cover it. When I sweat, it creates a sweat bubble between my skin and fentanyl patch. Should I ...

2 answers 3 Jul 2014

Need an effective phentermine alternative, suggestions?

My Dr. Will not prescribe me phentermine any longer because he feels I'm not obese (I'm 5'4, 161 lbs and lost 30 lbs on phentermine ...

2 answers 26 Oct 2014

Hyperhidrosis - ive had a problem with sweating since I was a kid, where my body doesnt do good with

... anything over 70 degrees, and im 31 now and for the last year it has gotten worse, to where, i go out side for 2 min and im soaked in sweat, im ...

0 answers 17 Aug 2015